# SDR K11A2010012672001

- Difficulty date: January 26, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,267 hours, 32,681 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED CREASED 4 INCHES BELOW VERT STAB LT SIDE.
